I took the Plan B pill a day after having sex (condom broke) and starting lightly spotting two days later. I figured it was normal due to the pill, even though my period had just ended 3 days prior. But the bleeding continued, not light enough to be spotting and not too heavy either. But it’s been 20 days now that I’ve been bleeding and I’m not having excessive bleeding (lots of clotting an all that gory stuff) which I’ve never had before, even with my normal period. I have a doctors appointment an a couple days and I know the pill has crazy hormones in it but I’m just a little worried because it’s been almost 3 weeks and now it’s just getting worse.
That's common with Plan B. It's a huge dose of artificial hormone for your body to deal with. Everyone handles it differently. Do a pregnancy test to put your mind at rest, when your next period would be due. An early response pregnancy test can give you an accurate prediction from the first day of your missed period, sometimes. You could wait until you're a few days into what would have been your period, to bd sure.
Did you ever find out what was going on? Im having similar issues
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Feb 2015 • 1 answer
Updated 23 Nov 2016 • 2 answers
Updated 1 Aug 2017 • 1 answer
Updated 16 May 2018 • 2 answers
Updated 14 Jan 2019 • 1 answer